# SDR TWRA9676

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Charger
- Part number: 1356B37
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND 'EVAC' CEILING LIGHT INOP AJACENT TO SEAT 71C.  FOUND BATTERY PACK LOW VOLTS, REPLACED CHARGER, OPS CHECK OK.  (M)
